# SDR RAIA201406090001

- Difficulty date: June 9, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 24,451 hours, 19,040 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Powerplant
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE PARKED AT THE GATE, GREY SMOKE WITH STRONG ELECTRICAL BURNING ODOR FILLED THE COCKPIT, SHUTDOWN ACFT AND THE SMOKE STOPPED.  MAINTENANCE PERFORMED INSPECTION AND FOUND APU POWER PLANT SYSTEM BURNED, WORN AND CRACKED.  MAINTENANCE DEFERRED THE APU, NO OTHER SMOKE AND BURNING SMELL APPEARED.
